| Catalog Number |
8065830077 |
| Medical Device Problem Codes |
Failure to Cut (2587); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that the vitrectomy probes were making weird noises and not cutting at an unknown timing.The surgery type, procedure completion details were unknown.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).